# SDR PLGA990225

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: FD238162
- Condition: Stuck
- Location: Empennage
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 6313 - ON FLIGHT BOS-PHL, THE STABILIZER DE-ICE BOOT INFLATION LIGHT BECAME INOPERATIVE.  DUE TO WEATHER AND ICING THE CREW RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  BOS MAINTENANCE REPLACED THE STABILIZER DISTRIBUTION VALVE AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
